Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'cocktails'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. I was taking prozac for depression, .5mg klonopin daily for GAD, and lithium orotate for suicidal thoughts. I take rozerem at night for non24 sleep phase disorder. The prozac stopped working and so my pdoc switched me to lexapro but it made me exhausted all the time- i basically would sleep, wake up, eat a little, go back to sleep... after two weeks she’s switching me over to effexor instead. I am starting at the lowest dose, but I’m not sure when to take it- is this going to be a morning pill? right now i take the lithium and rozerem at bedtime, and was taking prozac, klonopin and then the lexapro in the morning. I switched to taking the lexapro at night when i relized how exhausted it was making me. still, i slept all day and night. so effexor- i’ve read enough to know it’s an snri, and it’s a bitch to climb back off of. and it can take up to a month to work? is there anything else about this combo i should know, or does anyone have experience with these meds together? i’m diagnosed with depression with psychotic features (since the 90s), general anxiety (past five years), non24 SPD, and chronic suicidal ideation. I know the non24 is the weird one, but I’ve found ways to set up my life/work schedule to manage it- i’m not sleep deprived. any thoughts would be great, i’m a relative newcomer to being medicated- i’ve only had access to a pdoc regularly dor the last three or four years, before that it was just urgent care or ER, random doctors trying to treat me.
  2. this is going to be long but i really need someones help, or advice, or experience. im an emotional wreck. so let me give some background information. Ive been on antidepressants since I was 15. I also suffer from anxiety. Ive been on zoloft before and effexor xr. I stopped effexor xr a few months back and switched to wellbutrin. Effexor was making me tired, fat, and just dulled me. It was then my pdoc suggested wellbutrin xr. From the start it was a hard medication for me to adjust to, but I really wanted it to work so I gave it a try. After a month or two I felt great. The side effects were gone, and I was happy. But about a month ago my anixety went haywire. I thought it was maybe making my adhd worse so I started taking adderall again. (I stopped for a short while because I had got up to 60mg a day and was wrecking my body). Adderall didnt help and if anything, my anxiety was worse. So about two weeks ago I stopped taking my wellbutrin. I was frustrated and Ive never tried to stop taking meds to see how Id feel. I wanted to get back in the gym, eating healthy, and give my body a chance to heal itself. I went about it all wrong. First I was just taking my ativan twice a day for my anxiety. It was working well. I didnt feel doped up or weird, just normal. And then I went back on my adderall. 5mg 3 times a day. Sometimes 10mg twice a day. Id feel great for a short time, and then crash and have to take more. So my doc suggested adding adderall xr. Tried that for a day or two but it made me extremely tired. So I tried taking it with a 5mg IR and then 5mg later in the afternoon. I still felt extremely strung out at the end of the day. Like I spent the day doing hard drugs. Id be so wired and anxious, so that then Id have to take my ativan at night. And now that is where Im at. I take adderall during the day, and around 5 start to feel terrible. Im anxious, nauseous, dehydrated even though ive been drinking water, and i feel like im coming down off crack. I come home, and take ativan. Im rx'ed 0.5mg but last night I took two and today I took 2 again, and then another one about 30 minutes ago. Im sick to my stomach over this. My mind doesnt know what the fuck is going on. Im up, and then Im down, and then at the end of the day Im mad at myself for doing this. I get home and feel like a zombie. I cant enjoy being with my husband, or my dog, or anything. Im so wired and fucked up and then I just want to cry. I want to stop. I dont want any shit in my system anymore. Tomorrow (like today) Im telling myself I wont take the adderall. Its just easier said then done, especially when I wake up and Im tired and sluggish, and just feel on edge because theres still adderall in my system. So i take one, and then feel better. And say ok, Ill take my next dose, I feel the crash coming on. Im scared. How do I do this? How do I detox? I know last time I stopped adderall cold turkey it was awful. I was a disgusting, tired mess. I was anxious. I had no motivation. To add it in, Im scared that if I stop my ativan at the same time Im going to be putting my body in double shock. I have been taking ativan on a daily basis up until recently, so Im hoping there wont be withdrawals, but I also know I need it for the anxiety - but I dont want to get dependent on it. What do I do? How do I get through this? Please someone help me. Im a manic mess. My husband got me flowers last night with a beautiful note, just because, and I cried because I feel like a worthless piece of shit. I just want to be healthy. Please help me. Im desperate and at the end of my rope
×
×
  • Create New...